Is there anything to take to ease withdrawl from tramadol?

Answers (7)

17 Jun 2012

Hi jeanbak ! I am fairly new here but I know Robert is helping me with tapering my suboxone medicane. When I talk to him which will probably be today or tomorrow I will definatly ask him. You also will be getting some answers from others that may know. Welcome to the group and please know that I am here if you need to talk. I hope to hear from you soon !!

Votes: +3
green3039 17 Dec 2012

Hi im really new to this site infact never been on it before ive been on 8 tramodol a day along with1 naproxim 3 diazapam and 2 sertroline
I have weaned off them over last 3 months this is week 3
Oh my goodness i cant feel my feet, feel drunk, itching like mad, major headache n cant sleep
Just come from docs who said should only be another week either bare with it or take a tramodol and gave me anti histomeen for itching
Any help is greatly appreciated feel lousy like im going mad
Oh ps i had a major horse fall may 2011 benn on 180 tablets a week since

Anonymous

17 Jun 2012

Hi jeanbak,
I've heard that tapering (as Donella is doing) is the best way to go with Tramadol w/d.
As far as a tapering schedule, I'm sure Robert or Donella could help with that.

How much are you currently taking, or what was your highest dose and how many times a day were/are you taking it? That info is paramount. Both of them will need that info to help you taper off of it.

Best wishes,
Ondi

Votes: +2

17 Jun 2012

I was on 400mg for years and fairly recently weaned off. The best way is to lower the dose by 50-100mg/week until you're off (never cut them in half). The last 100mg was the hardest for me. I did have some oxycodone I took when I was completely off and still felt the withdrawals. They suck for sure but the slower you wean the easier it will be. Kim.

Votes: +2

17 Jun 2012

I always point people to get help from a physician with withdrawal as they can help you with other meds. This is ugly stuff and it would really help you to go that route. Hope this helps.

Votes: +1
Anonymous

17 Jun 2012

You should never stop tramadol all at once. The potential for having a seizure is too great. Tapering is the only way to get off of it. Please go to the link below & read about this drug before stopping completely without the help of a physician... Mary
http://www.drugs.com/monograph/tramadol-hydrochloride.html

Votes: +3
Delila 18 Jun 2012

Hi, hope you don't mind me answering the question under your comment? I keep commenting before answering questions and then don't have the opportunity to reply properly!

Expand...

Anonymous 18 Jun 2012

Great answer my friend, & I would never be offended that youwould comment after my answer! You go girl... Mary

18 Jun 2012

Tramadol is not a narcotic pain pill I don't see how or why you would suffer from withdrawals. Good luck.

Votes: +0
Delila 18 Jun 2012

Hi hun, sorry to poke my nose in, just thought i would recommend you read the link that Mary has provided. Tramadol are a synthetic opiate that also have ssri properties and can be highly addictive and very difficult to discontinue. Just thought i'd let you know : )

Jay ya boy 12 Aug 2012

Well nledesma1981, u have no idea what ur talking about. I've been in tramadol for a year taking 300mg a day. And I'm on day 3 cold turkey with other prescribed meds to help such as Valium. And I'm still suffering from intense WD. So until u do what most of these people and myself have done, shut up and don't tell us how we r feeling.

18 Jun 2012

Some pharmacies and Doctors consider tramadol to be a schedule III narcotic.. of course this is widely debatable.

From my experience, yes people can WD from tramadol.

I'm no expert and not sure but I would assume that the WD from tramadol would be similar, though milder, than WD's from opiates such as vicoden or percocet. I am going through opiate WD myself and Mary632009 had instructed me to see the "thomas recipe"

Hope this helps and best of luck to you.. you are not alone in this fight. If you need support you can hit me up anytime. :)

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I just ordered withdrawl ease in hopes of getting off suboxone?

has anyone tried the natural withdrawl ease pills there is a bottle for daytime and bottle for night time. I hope it works as I can go a few days ...

3 answers 29 Sep 2009

I've been on tramadol 50mg now for about 7 years. I've had 2 seizure's so far from tramadol and I'm?

... up to 10-15 pills a day sometime's more! I'm really scared and sick of this drug but I can't seem to handle the withdrawls well ...

7 answers 21 Apr 2010

I am currently on tramadol, and slowly weaning my way off.. down to 150mg a day and feeling the?

... withdrawl already. anyhow that's not going to stop me. I want to quit cold turkey now since i've made it this far! My question is will ...

1 answer 2 Sep 2010

I was wondering if I will be going through withdrawl from tramadol and when ?

i have been taking tramadol for about a year about 300 mg a day everyday and i have stopped taking it my last dose was yesterday at 8pm and i was ...

4 answers 11 May 2011

New User - Tramadol 200mg?

I have just been given Dolpar Tramadol 200mg Is this the same? I did experience a restless none sleeping first night but can already feel a slight ...

1 answer 23 Nov 2011